Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2005, Issue 589

Issues

An explicit tower of function fields over cubic finite fields and Zink’s lower bound

Juscelino Bezerra / Arnaldo Garcia / Henning Stichtenoth
Published Online: 2005-12-20 | DOI: https://doi.org/10.1515/crll.2005.2005.589.159

Abstract

For a function field F | 

over a finite field of cardinality ℓ , denote by () (resp. ()) the genus (resp. the number of rational places) of F | 
. In this paper we present an explicit tower of function fields 
over
for ℓ  = q 3, such that limr → ∞  N (Fr | g (Fr ) ≧ 2(q 2 − 1) (q + 2).

About the article

Published Online: 2005-12-20

Published in Print: 2005-12-20


Citation Information: Journal für die reine und angewandte Mathematik, Volume 2005, Issue 589, Pages 159–199, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.2005.2005.589.159.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nurdagül Anbar, Alp Bassa, and Peter Beelen
Journal of Number Theory, 2017, Volume 171, Page 341
[2]
Ignacio Cascudo, Ronald Cramer, and Chaoping Xing
IEEE Transactions on Information Theory, 2014, Volume 60, Number 7, Page 3871
[3]
Harald Niederreiter and Ferruh Özbudak
Finite Fields and Their Applications, 2007, Volume 13, Number 3, Page 423
[4]
A. Bassa and P. Beelen
Bulletin of the Brazilian Mathematical Society, New Series, 2010, Volume 41, Number 4, Page 567
[5]
San Ling and Ferruh Özbudak
Designs, Codes and Cryptography, 2007, Volume 45, Number 3, Page 297
[6]
Nurdagül Anbar and Henning Stichtenoth
Bulletin of the Brazilian Mathematical Society, New Series, 2013, Volume 44, Number 2, Page 173
[7]
Alp Bassa and Henning Stichtenoth
Journal of Number Theory, 2007, Volume 123, Number 1, Page 154
[8]
Siman Yang and Lulu Qi
Designs, Codes and Cryptography, 2009, Volume 53, Number 1, Page 33
[9]
Harald Niederreiter and Ferruh Özbudak
SIAM Journal on Discrete Mathematics, 2008, Volume 21, Number 4, Page 865

Comments (0)

Please log in or register to comment.
Log in